# SDR REXA2022032200452

- Difficulty date: February 22, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690334071
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT LBL 9 BETWEEN FS 485.00 AND FS 581.00 IS CORRODED. - REMOVED CORRODED SEAT RAIL AT LBL 9 BETWEEN 485.00 TO FS 581 IAW CRJ AMM 53-00-49-000-801-A11 LOCATED & DRILLED NEW SEAT RAIL AT FS 485.00 TO 581.00 IAW CRJ 900 SRM 53-00-49-201-002-A01 & INSTALLED NEW SEAT RAIL AT FS 485 TO FS 581 LBL 9 IAW CRJ 900 AMM 53-00-49-400-801-A11.
